Status
Not open for further replies.
Nov 4, 2010
2
0
Status
Pre-Health (Field Undecided)
What's an ONSET of a medicine or specially of an antidepressant? Please explain the term briefly.

Second questions is that when we use some antidepressants then they cause some side effects for the first week like nausea, vomiting, dizziness etc. and after 7 or 10 days, these side effects get fully finish and we keep taking pills without side effects. So what this period of Side Effects is called? We then think for first 7 days, this medicine bothered me and now same medicine isn't doing me anything and working pretty well.

I'll be grateful to you for answer.
 

Markro311

10+ Year Member
7+ Year Member
Jul 2, 2007
185
1
Status
Psychology Student
What's an ONSET of a medicine or specially of an antidepressant? Please explain the term briefly.

Second questions is that when we use some antidepressants then they cause some side effects for the first week like nausea, vomiting, dizziness etc. and after 7 or 10 days, these side effects get fully finish and we keep taking pills without side effects. So what this period of Side Effects is called? We then think for first 7 days, this medicine bothered me and now same medicine isn't doing me anything and working pretty well.

I'll be grateful to you for answer.
Yay, homework questions! :laugh:
 
OP
H
Nov 4, 2010
2
0
Status
Pre-Health (Field Undecided)
Yay, homework questions! :laugh:
You will laugh. You should laugh because you know the answer. I will weep because I don't know.

Onset is not a pharmacalogical term. This post sounds like asking for advice, so the MOD will probably close.
OK leave ONSET term. Please answer me the second. I will be grateful to you. Second is the Psychiatrist-related question and I have desperately needed of it.
 

DynamicDidactic

Ass of Prof
7+ Year Member
Jul 27, 2010
1,023
378
Status
Psychologist
Second questions is that when we use some antidepressants then they cause some side effects for the first week like nausea, vomiting, dizziness etc. and after 7 or 10 days, these side effects get fully finish and we keep taking pills without side effects. So what this period of Side Effects is called? We then think for first 7 days, this medicine bothered me and now same medicine isn't doing me anything and working pretty well.
This website is not for professional advice or answering homework. I think readers will be more likely to answer this question if you explained a little more about where your question is coming from (and I highly hope no one here will provide advice on medication use). If it is indeed professional advice you are seeking your prescriber will answer this question easily. If you want a forum for other individuals in your position there are many out there.
 
Status
Not open for further replies.